# SDR VJ970132

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5260 · Entrance Stairs
- Part: Fitting
- Part number: 3917182507
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, AFT AIRSTAIRS RT TORQUE TUBE SUPPORT FITTING CRACKED 1.25 INCH LONG.  REMOVED CRACKED TORQUE FITTING INSTALLED NEW TORQUE TUBE FITTING P/N 3917182-507 IAW DC-9 SRM 51-30-3, 51-30-5.  (M)
